This image is not available for purchase in your country.

Adverse reactions to iodide drugs, illustration

Adverse reactions to iodide drugs, illustration

C030/8472

Rights Managed

50.3 MB (1.6 MB compressed)

3634 x 4837 pixels

30.7 x 40.9 cm ⏐ 12.1 x 16.1 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

BUY PRINT Embed

Credit

US NATIONAL LIBRARY OF MEDICINE / SCIENCE PHOTO LIBRARY US NATIONAL LIBRARY OF MEDICINE / SCIENCE PHOTO LIBRARY

Caption

Adverse skin reactions to iodide drugs. Historical medical illustration showing Fig.1: bullous eruption of the hands produced by potassium iodide, and Fig.2: ulcerating eruption of the skin caused by potassium bromide. Potassium bromide was commonly used in the 19th century as an anticonvulsant and a sedative, and potassium iodide was used to treat skin disorders. From Atlas of Venereal and Skin Diseases by Prince Albert Morrow, published in 1889.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}